# SDR MALA040479

- Difficulty date: July 5, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N530XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2364
- Aircraft time: 9,236 hours, 9,287 cycles
- Engine: Lyc LF5071F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

AFTER DEPARTING, EXPERIENCED ENG VIBRATION OF UP TO 1.9, QRH WAS FOLLOWED, POWER REDUCED, ENG VIB FEL TO .8, THEN WENT BACK TO 1.3, AND PERFORMED A PRECAUTIONARY SHUTDOWN. OIL QTY PRIOR TO START AND TAKEOFF .7500 - .5000. AFTER SHUTDOWN .2500. OIL PRESSURE 10 PSI IN FLIGHT.  MAINTENANCE 1 CHECK NR 3 OIL BYPASS PIN AND CHIP DETECTORS. 1 FOUND BYPASS PIN POPPED. ALL CHIP DETECTORS FOUND TO BE CLEAN 2 CHECK NR 3 ENG OIL LEVEL 2 NR 3 ENG 3.5 QTS LOW. SERVICED ENG W/ OIL (NOTED INSIDE OF TAILPIPE AND AFT TURBINE TO BE SOAKED W/ OIL.) 3 REPLACE NR 3 ENG OIL FILTER 3 REPLACED NR 3 ENG OIL FILTER IAW AVRO AMM 79-20-01. 4 REPLACED NR 3 ENGINE 4 REPLACED NR 3 ENGINE REF WORK PACKAGE DATED 7/7/04.
